i have a friend who took 6 melioxicams 15 mg one and a sulfur pill earlier im watching like a hawk. she has had abdominal pain and nausea
You are a good friend.
Perhaps your friend through you should seek for medical help asap.
Call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include nausea, vomiting, dizziness, drowsiness, black or bloody stools, coughing up blood, fever, urinating less than usual or not at all, shallow breathing, fainting, seizure (convulsions), or coma.
I hope your friend has a prompt recovery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I've been experiencing constant uti's for over 12 months now. I experience
Posted 15 Feb 2012 • 1 answer
Posted 10 Jul 2013 • 3 answers
Ovararian cyst, abdominal pain, UTI. And in the middle of Physical therapy and adjusting to new med?
Posted 8 Sep 2013 • 4 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 29 Mar 2016 • 1 answer